| Model Number |
471344-19 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary lobectomy surgical procedure, the 8mm curved bipolar dissector instrument energy was not working when activated.The tip of the instrument movement was not working properly.The instrument wasn't articulating as intended, per the surgeon.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the 8mm curved bipolar dissector instrument for failure analysis investigation.The instrument was analyzed and the complaint was not confirmed by failure analysis.Visual inspection did not identify any damage.The instrument was tested on an in-house system and passed recognition and engagement testing.It demonstrated full range of motion in all directions, and the grip tips opened and closed properly.The instrument also passed energy delivery testing in multiple grip orientations and passed the electrical continuity test.The instrument was determined to be fully functional, and no product issue was identified.